Warfarin-induced alopecia: A rare case report

Agarwal, Saurabh and Balaji, O and Priya, Amita and Patil, Navin (2017) Warfarin-induced alopecia: A rare case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (10). pp. 17-18. ISSN 0974-2441

[img] PDF
00003283.pdf - Published Version
Restricted to Registered users only

Download (321kB) | Request a copy

Abstract

As new drugs are developed everywhere worldwide to combat many diseases, side effects due to drugs are always a matter of concern. Warfarin is indicated for the treatment of venous thromboembolism over many decades and it is always associated with many side effects ranging from bleeding complications, gastrointestinal disturbances to skin necrosis. Hair fall with oral anticoagulants had always been a matter of debate and concern and so far, only very few case reports have been published on warfarin-induced hair loss. Hence, we report a case of warfarin-induced alopecia in a 39-yearold male in a tertiary care hospital in Southern India.

Item Type: Article
Uncontrolled Keywords: Anticoagulation, Adverse drug reaction, Telogen effluvium, Hair loss.
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 16 Oct 2017 04:52
Last Modified: 16 Oct 2017 04:52
URI: http://eprints.manipal.edu/id/eprint/149819

Actions (login required)

View Item View Item